# SDR C2XA99IA641

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14451
- Make and model: Aerosp ATR42-500
- Aircraft serial: 512
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE NR 2 EMERGENCY LIGHT BATTERY PACK WAS FOUND TO BE LOW.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BATTERY PACK IAW ATR42-500 JIC 33-51-21, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
